# SDR ASAA2022070438932

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,411 hours, 1,458 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

THE RIGHT FWD (R1) WINDOW OVERHEAT LIGHT ILLUMINATED ON THE GROUND IN SEATTLE. RAN QRH PROCEDURE, LIGHT EXTINGUISHED AND STAYED EXTINGUISHED. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST AND FOUND NORMAL. NO FAULT FOUND REF B737-9 AMM 30-41-11-710-801.
